Imputation for statistical inference with coarse data
Article first published online: 8 AUG 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Volume 40, Issue 3, pages 604–618, September 2012
How to Cite
Kim, J. K. and Hong, M. (2012), Imputation for statistical inference with coarse data. Can J Statistics, 40: 604–618. doi: 10.1002/cjs.11142
- Issue published online: 15 AUG 2012
- Article first published online: 8 AUG 2012
- Manuscript Accepted: 20 APR 2012
- Manuscript Received: 26 JUL 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!